# SDR ASAA0180234

- Difficulty date: August 2, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, A TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 1.  SPLICED BROKEN WIRE UNDER TRACK COVER.  LIGHTS THEN OPERATED PROPERLY.  (M)
